Advertisement -- Learn more about ads on this site.


    KAKAKALI4   11,668
SparkPoints
10,000-14,999 SparkPoints
 
 
Death of a friend - and my doc appt

Tuesday, February 26, 2013

I have been heartbroken for almost 10 days .. on Saturday, one of my daughters U12 softball coachs died in a single car accident in Atlanta. We received word from our head coach and it was and still is just unreal. My husband and I were together on the way to pick up my daughter from her friends, when we had to tell her Coach Dane had passed away in a car accident. Lots of things about this are wrong in so many ways - but it really does make you reflect on yourself and your life. He leaves a wife, and a 12 year old daughter. I have 4 kids - what would happen if that was me .. could my husband or could I live on and not have to live hand to mouth. The answer is not what I would like to say - its No .. We would definetly have hard times - just like they are - because at our age - it is not something you worry about. Needless to say - we are changing that. Insurance policies are in process to take care of our kids and our spouses. We have to think of the unthinkable sometimes - and this was a real wake up call.
I have to get ahold of my weight - I don't want to get sick because of my weight - I don't want to be unable to get around of be dependent on people because of it either. So yesterday, when I had my follow-up with my new doctor - I talked to her about it. I have wanted to try phenetermine for a while -because I never feel full - so that is why I overeat. I need to retrain my brain. I asked my other doc - and she said because of my thyoid function she would not let me take it. My new doctor said that isn't a reason not too. Yes, I can lose weight with diet and exercise - but I really want to lose 100 lbs all together. So .. is it okay to use medication as a jump start ... to get to were my joints do not ache. I decided - I needed help. I have to get to where it is easier to move around - and were it is easier to be active .. YES I can and will continue to do my cardio and my strength training, I am not rellying on a pill to make me thin - I guess I want something to help me.

It has been a very tough few weeks - but getting my health back is what I need to do for my family as well as for myself. If anyone has had issues, or success with this medication .. I would love to hear!

Thanks -
Teri
SHARE
  Member Comments About This Blog Post:

KAKAKALI4 2/27/2013 8:17AM

    Phetermine is just a appetite suppressent. With my Thyroid issues - I never feel full - I am using to try to train my brain to actually tell my body when we have eaten enough. I try to monitor my portion size and do great normally till night when I am at home and making dinner. So I hope it will help me really cut down then. It is suppose to really help with your metobolism .. we will see .. I started today .. I will keep you posted on how I feel. AND yes -- I did go to the gym and do my cardio .. nothing like taking control and finally driving the bus! Love you guys!

Report Inappropriate Comment
REALLY_ROBIN 2/26/2013 6:13PM

    I took phentermine wihen it was in combination with the other fen...I think it was fenflauramine. You took the phentermine in the morning and then the other in the afternoon. Thank goodness I wasn't good at taking the one in the afternoon because it caused Primary Pulmonary Hypertension in folks. In taking the phentermine it really curbed my appetite and the only side affect that I saw was I always had a metallic taste in my mouth, which just made me drink more water. I guess in looking at whether something is affective we have to look at whether the weight stayed off...and since I am here that's a resounding no. It was really too easy. But I think if it's done for a short time and you are practicing good eating habits and exercising then you will be fine.

I had quite a shock this week, too. The woman killed in the shooting/accident on the strip in Las Vegas last Thursday which also killed a rapper was the wife of a subcontractor that I've worked with for almost ten years. She left three children under 18 and her husband. It's such a huge shock. She was just there for a trade show.

I'm glad your using your shock to kick start financial planning and getting yourself in shape. That's a great way to deal with it.

Report Inappropriate Comment
TLRANEL 2/26/2013 5:40PM

    I am so sorry to hear of this loss. What a traumatic experience for your family!

As far as taking a pill as a jump start... do what feels right for you, in consultation with your doctor. It might not be right for everyone, but it sounds like you have the right attitude about it. You're not looking to the pill to do the work for you, you just need the help to do the work. Nothing wrong with that, and really, is it any different than using supplements? Nope, because it is a supplement to making healthy food choices and exercise. So good for you to recognize that you need something extra and to ask for it!

Report Inappropriate Comment
KIMBERLY19732 2/26/2013 12:26PM

    Is this medicine the same as Phen-Phen?

Also, wanted to say that I sympathize with your loss. My high school buddy's 6 year old daughter died after being hit by a car this past week. Total Shock! emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by KAKAKALI4